# SDR XG3R084839

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 442 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Friction Ring
- Part number: 350A32310121
- Condition: Scored
- Location: M/R Gearbox
- Part time: 442 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION INPUT SEAL LEAK REQUIRED REPLACEMENT OF THE BAB-DRR SEAL. REPLACED FRICTION RING ALONG WITH SEAL.   TO PRECLUDE THE INPUT SEAL FROM LEAKING AGAIN THE FRICTION RING WAS REPLACED AT THE SAME TIME.
